User logged in as post
It can also be caused by the nerves reacting idiopatically - even if nothing is present on the skin to cause the nerves to send signals.
As an example: I have whole body itching constantly. My Aromatase Inhibitor causes me to have an allergic type reaction. Makes my nerve ending send continual small signals to my brain. I tried all 3 AIs. One made me itch so bad I would scratch my skin raw when I was asleep. The next on gave me hives (true allergic reaction) and the third one (Exemestane - Aromasin) gives me mild itching which is always there but so mild I sometimes forget it is happening. All three of these are allergic event -each to a different degree.
So there may be something in the air or your chemo could have affected the nerve ending (some are known to cause neurological damaging). When nerve damage is very light you have a small itch. More severe damage you have neuropathy.
So instead of just guessing, remember what I usually say: If something going on with your body is different then usual call the doctor - in this case go to a dermatologist as a first stop. Keep a journal of you itching (great book title- "The Itch Diary". Make a note of the weather - sunny, cloudy, wet, dry, etc. Changed laundry soap recently? Do you itch outside when it is raining? when the sun is shining? Itch on bright days? Cloudy days? Just keep tract and take that info with you to doctor. Best news is there is nothing major wrong and take this cheap med for a month or two and see if it has an affect on the time and intensity of itch? Then the next step is to come back here and tell all of us why you itch. Inquiring minds want to know.
take GOoD care